# SDR ABXA070248

- Difficulty date: July 6, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N799AX
- Make and model: Boeing 767-200
- Aircraft serial: 23432
- Aircraft time: 45,060 hours, 38,064 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180T00093
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER PIVET PIN OF HORIZONTAL STABILIZER SHOWS INDICATION OF LINEAR DEFECT ON INNER SURFACE.  REMOVED AND REPLACED RIGHT OUTER PIVOT PIN ON JOB CARD 7302001 IAW B767 SRM.
